manuscripta mathematica

, Volume 130, Issue 1, pp 101–111 | Cite as

A remark on dynamical degrees of automorphisms of hyperkähler manifolds

  • Keiji OguisoEmail author


We describe all the dynamical degrees of automorphisms of hyperkähler manifolds in terms of the first dynamical degree. We also present two explicit examples of different geometric flavours.

Mathematics Subject Classification (2000)

14J50 (14J28 14J40 37B40 53C26) 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Amerik, E.: A computation of invariants of a rational self-map, arXiv:0707.3947Google Scholar
  2. 2.
    Beauville, A.: Some remarks on Kähler manifolds with c 1 =  0, In: Classification of algebraic and analytic manifolds (Katata, 1982), Progr. Math., vol. 39, pp. 1–26. Birkhäuser Boston, Boston, MA (1983)Google Scholar
  3. 3.
    Beauville A.: Variétés kälériennes dont la première classe de Chern est nulle. J. Differ. Geom. 18, 755–782 (1983)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Beauville A., Donagi R.: La variétés des droites d’une hypersurface cubique de dimension 4. C.R. Acad. Sci. Paris Sér. I Math. 301, 703–706 (1985)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Bogomolov F.A.: Hamiltonian Kählerian manifolds. Dokl. Akad. Nauk SSSR 243, 1101–1104 (1978)MathSciNetGoogle Scholar
  6. 6.
    Bogomolov F.A.: On the cohomology ring of a simple hyper-Kähler manifold (on the results of Verbitsky). Geom. Funct. Anal. 6, 612–618 (1996)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Dinh T.-C., Sibony N.: Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Am. Math. Soc. 18, 291–312 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Dinh, T.-C., Sibony, N.: Super-potentials for currents on compact Kähler manifolds and dynamics of automorphisms. J. Algebraic Geom. (to appear)Google Scholar
  9. 9.
    Fujiki, A.: On primitively symplectic compact Kähler V-manifolds of dimension four, Classification of algebraic and analytic manifolds (Katata, 1982), pp. 71–250. Progr. Math., vol. 39. Birkhäuser Boston, Boston, MA (1983)Google Scholar
  10. 10.
    Gromov M.: On the entropy of holomorphic maps. Enseign. Math. 49, 217–235 (2003)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Gross M., Huybrechts D., Joyce D.: Calabi–Yau Manifolds and Related Geometries, Universitext. Springer, Berlin (2003)Google Scholar
  12. 12.
    Guedj V.: Ergodic properties of rational mappings with large topological degree. Ann. Math. 161, 1589–1607 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Hassett B., Tschinkel Y.: Rational curves on holomorphic symplectic fourfolds. Geom. Funct. Anal. 11, 1201–1228 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    McMullen C.T.: Dynamics on K3 surfaces: Salem numbers and Siegel disks. J. Reine Angew. Math. 545, 201–233 (2002)zbMATHMathSciNetGoogle Scholar
  15. 15.
    McMullen C.T.: Dynamics on blowups of the projective plane. Publ. Math. Inst. Hautes Études Sci. 105, 49–89 (2007)zbMATHMathSciNetGoogle Scholar
  16. 16.
    Morrison D.R.: On K3 surfaces with large Picard number. Invent. Math. 75, 105–121 (1984)zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    O’Grady K.G.: Involutions and linear systems on holomorphic symplectic manifolds. Geom. Funct. Anal. 15, 1223–1274 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Oguiso K.: Local families of K3 surfaces and applications. J. Algebraic Geom. 12, 405–433 (2003)zbMATHMathSciNetGoogle Scholar
  19. 19.
    Oguiso K.: Salem polynomials and birational transformation groups for hyper Kähler manifolds. Sugaku 59, 1–23 (2007)MathSciNetGoogle Scholar
  20. 20.
    Saint-Donat B.: Projective models of K−3 surfaces. Am. J. Math. 96, 602–639 (1974)zbMATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Verbitsky M.: Cohomology of compact hyper-Kähler manifolds and its applications. Geom. Funct. Anal. 6, 601–611 (1996)zbMATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    Yoshioka K.: Moduli spaces of stable sheaves on abelian surfaces. Math. Ann. 321, 817–884 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  23. 23.
    Zhang, D.-Q.: Dynamics of automorphisms on projective complex manifolds. J. Differ. Geom. (to appear). arXiv:0810.4675Google Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Department of MathematicsOsaka UniversityToyonaka, OsakaJapan

Personalised recommendations